Article citationsMore>>

N. H. Sweilam, M. M. Khader and R. F. AlffBar, “Numerical Studies for a Multi-Order Fractional Differential Equation,” Physics Letter A, Vol. 371, No. 1-2, 2007, pp. 26-33. doi:10.1016/j.physleta.2007.06.016

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.